Journal article Open Access

Argument marking in ditransitive alignment types

Haspelmath, Martin


BibTeX Export

@article{haspelmath_martin_2005_831387,
  author       = {Haspelmath, Martin},
  title        = {Argument marking in ditransitive alignment types},
  journal      = {Linguistic Discovery},
  year         = 2005,
  volume       = 3,
  number       = 1,
  pages        = {1-21},
  month        = jul,
  doi          = {10.1349/PS1.1537-0852.A.280},
  url          = {https://doi.org/10.1349/PS1.1537-0852.A.280}
}
288
139
views
downloads
Views 288
Downloads 139
Data volume 108.0 MB
Unique views 274
Unique downloads 126

Share

Cite as